Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 65, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 6, 2007, 2:13 PM CDT for Vernon County, Missouri. It was in force for 77 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 2:13 PM CDT (19:13 UTC)
- Expired
- May 6, 2007, 3:30 PM CDT
- In force
- 77 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 100 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 2:25 PM CDT | HAIL 0.75 | 3 E Deerfield, MO | DIME HAIL REPORTED BY LAW ENFORCEMENT |
| May 6, 3:03 PM CDT | HAIL 0.75 | 2 Nw Bronaugh, MO | DIME HAIL REPORTED BY EMERGENCY MANAGER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1328 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 061913
SVRSGF
MOC217-062030-
/O.NEW.KSGF.SV.W.0065.070506T1913Z-070506T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 330 PM CDT.
* AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MOUNDVILLE...OR 8 MILES SOUTHWEST OF
NEVADA...MOVING NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEVADA BY 220 PM CDT.
THE TOWNS OF HORTON AND METZ ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3771 9455 3771 9438 3805 9419 3802 9426
3804 9426 3804 9432 3805 9458
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 061926
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT SUN MAY 6 2007
MOC217-062030-
/O.CON.KSGF.SV.W.0065.000000T0000Z-070506T2030Z/
VERNON MO-
225 PM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR VERNON COUNTY...
AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR DEERFIELD...OR 6 MILES WEST OF NEVADA...
MOVING NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
ANOTHER THUNDERSTORM WAS DEVELOPING OVER NORTHWEST BARTON
COUNTY...OR NEAR THE TOWN OF LIBERAL. THIS STORM IS ALSO MOVING
NORTH AT AROUND 25 MPH...AND WILL MOVE INTO VERNON COUNTY NEAR
BRONAUGH. THIS STORM COULD PRODUCE LARGE HAIL UP TO THE SIZE OF
QUARTERS ALONG WITH WIND GUSTS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL VERNON COUNTY...INCLUDING THE TOWNS OF HORTON AND METZ.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST KANSAS.
LAT...LON 3765 9458 3765 9430 3805 9419 3802 9426
3804 9426 3804 9432 3805 9458
$$
CRAMER000
WWUS53 KSGF 061947
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT SUN MAY 6 2007
MOC217-062030-
/O.CON.KSGF.SV.W.0065.000000T0000Z-070506T2030Z/
VERNON MO-
247 PM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR VERNON COUNTY...
AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BRONAUGH...OR NEAR VERDELLA...MOVING NORTH
AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEVADA BY 310 PM CDT.
WALKER BY 320 PM CDT.
THE TOWNS OF MOUNDVILLE...MILO AND HORTON ARE IN THE PATH OF THIS A
SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3765 9458 3765 9430 3805 9419 3802 9426
3804 9426 3804 9432 3805 9458
$$
CRAMER000
WWUS53 KSGF 062008
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SUN MAY 6 2007
MOC217-062030-
/O.CON.KSGF.SV.W.0065.000000T0000Z-070506T2030Z/
VERNON MO-
308 PM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR VERNON COUNTY...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DEERFIELD TO
BRONAUGH...MOVING NORTH AT 25 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEVADA BY 330 PM CDT.
THE TOWNS OF MILO...METZ AND HORTON ARE IN THE PATH OF THIS SEVERE
THUNDERSTORMS.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3765 9458 3765 9430 3805 9419 3802 9426
3804 9426 3804 9432 3805 9458
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:45 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 6, 12:45 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1245 PM CDT SUN MAY 6 2007 .DISCUSSION... THE BROKEN RECORD CONTINUES AS A LONG WAVE TROUGH REMAINS OVER THE WESTERN UNITED STATES WITH A STRONG RIDGE PLANTED OVER THE CENTRAL UNITED STATES. FORECAST PROBLEM OF THE DAY CONTINUES TO BE ON IF AND WHEN THIS TROUGH WILL PROGRESS TOWARDS THE OZARKS...WHICH WILL HAVE SIGNIFICANT IMPACTS ON THE POTENTIAL FOR CONVECTION. LATEST LONG WAVE CHARTS AND FORECASTS CONTINUE TO KEEP A POSITIVE ANOMALY OVER THE MIDDLE MISSISSIPPI VALLEY...WITH NEGATIVE ANOMALIES ALONG OR OFF THE WEST COAST. GIVEN THIS SCENARIO...SEE NO REASON FOR LOWER HEIGHTS TO EJECT THROUGH THE PLAINS AS STRONG AND QUICKLY AS SOME MODELS ADVERTISE. THE MORE FAVORED TRACK FOR ANY SYNOPTIC SCALE UPPER LEVEL WAVES WOULD BE NORTHEAST TOWARDS THE DAKOTAS. MODELS ARE REALLY STRUGGLING WITH THIS PATTERN FROM THE HEMISPHERIC SCALE ON DOWN TO THE MESOSCALE IN SOME CASES. CONVECTIVE FEEDBACK IN THE GFS AND WRF MAKE THEM ALMOST UNUSABLE BELOW THE SYNOPTIC SCALE. THE BEST PERFORMER TO THIS POINT SEEMS TO BE THE RAW WRF...AT LEAST FROM A QPF STANDPOINT. TODAY AND TONIGHT...A COUPLE OF FEATURES TO KEEP AN EYE ON. THE FIRST ONE WILL BE A LOW LEVEL JET STREAKING NORTHWARD OVER EASTERN KANSAS. NOT OUT OF THE QUESTION TO GET AN ELEVATED MORNING STORM OVER THE FAR WESTERN ZONES. SECOND FEATURE TO WATCH WILL BE A SURFACE BOUNDARY ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. WEAK CONVERGENCE ALONG THIS BOUNDARY MAY BE ENOUGH TO GET SOMETHING GOING BY THIS AFTERNOON. THE CAP SHOULD BE FAIRLY WEAK AS MOST AREAS APPROACH CONVECTIVE TEMPERATURES. SECONDARY CAP THAT WAS PRESENT ON THE 00Z KSGF RAOB SHOULD NOT BE MUCH OF A FACTOR BY THIS AFTERNOON. NOT ALL THAT EXCITED ABOUT A SEVERE THREAT. A MODERATELY UNSTABLE ATMOSPHERE IS EXPECTED OVER MOST OF THE OZARKS. BULK WIND SHEAR WILL BE ON THE LOW SIDE...ESPECIALLY OUT EAST. WOULD THEREFORE EXPECT ANY STORMS OUT THERE TO BE OF THE PULSE VARIETY. SHEAR WILL BE A BIT BETTER OVER SOUTHEAST KANSAS AND WESTERN MISSOURI...WITH 0-6KM BULK VALUES OF 30-35 KNOTS. THIS WOULD SUPPORT SOME STORM ORGANIZATION AND A MARGINAL SEVERE HAIL AND WIND THREAT. WITH MORE CLOUD COVER EXPECTED TODAY ALONG WITH 925/850MB TEMPERATURES A TOUCH COOLER...HAVE TRIMMED EXPECTED HIGHS BACK A DEGREE OR TWO FROM SATURDAY. LOOKS LIKE ANOTHER BREEZY DAY AS PRESSURE GRADIENTS CONTINUE TO SUPPORT A BRISK SOUTHEAST WIND. ANY STORMS THAT DO DEVELOP THIS AFTERNOON WILL QUICKLY DIMINISH THIS EVENING WITH DIURNAL COOLING. MAY SEE A STORM OR TWO OVER THE FAR WESTERN ZONES LATE TONIGHT AS THE LOW LEVEL JET GETS GOING ONCE AGAIN. MONDAY THROUGH SATURDAY...SEE LITTLE CHANGE IN THE PATTERN THROUGH TUESDAY AS THE CENTRAL UNITED STATES RIDGE HOLDS STRONG. BESIDES THE LOW LEVEL JET...SEE NO REAL LARGER SCALE FEATURES TO HELP TRIGGER CONVECTION. THIS IS NOT TO SAY THAT SOME KIND OF SMALLER SCALE FEATURE WILL NOT KICK UP A STORM. WILL THEREFORE KEEP CHANCE POPS GOING OVER THE WESTERN ZONES TAPERING BACK TO SLIGHT CHANCE OVER THE EAST. BY MID TO LATE WEEK...MAY FINALLY SEE A MAIN CHUNK OF THE ENERGY OVER THE WESTERN UNITED STATES PULL OFF TO THE NORTHEAST. HAVE THEREFORE MAINTAINED CHANCE POPS THROUGH AT LEAST MIDWEEK. WITH A SLOWER SOLUTION PREFERRED...MAY NEED TO EXTEND CHANCE POPS BACK TOWARDS THE END OF THE WEEK. AGAIN KEPT TEMPERATURES ON THE WARM SIDE WITH THE RIDGE HOLDING STRONG...ALTHOUGH CLOUDS AND PRECIPITATION WILL HAVE THEIR EFFECTS. SCHAUMANN && .AVIATION... FOR THE 18Z SGF TAFS...CUMULUS FIELD AOA 3500 WILL CONTINUE THROUGH 00Z WITH A BROKEN DECK OF 3500/4500 POSSIBLE DURING THE AFTERNOON HOURS. OUTFLOW BOUNDARY ACROSS WEST CENTRAL MISSOURI THIS AFTERNOON WILL LIKELY HOLD STEADY OR RETROGRADES NORTHWARD...OR EVEN WASHOUT. THEREFORE...ONLY THUNDERSTORM ACTIVITY WILL LIKELY DEPEND UPON THE AMOUNT OF INSTABILITY FROM ANY TYPE OF OUTFLOW BOUNDARY NEAR KSGF/KJLN. BEST CHANCE OF THUNDERSTORM ACTIVITY WITH MVFR/IFR CEILINGS/VISIBILITIES WILL OCCUR AROUND KJLN. WILL UPDATE TAFS IF ANY DEVIATION OF CURRENT TRENDS INDICATE. JLT FOR THE 18Z PLEASANT HILL TAFS...MORNING MCS AND OUTFLOW BOUNDARIES INDICATED A PERSISTENT EAST/NORTHEAST WIND DURING THE EARLY AFTERNOON PERIOD. MVFR CEILINGS WILL OCCUR WITH ANY HEAVIER CONVECTIVE CELLS. HAVE ONLY ALLOWED FOR A TEMPORARY PERIOD THROUGH 20Z AND WILL UPDATE IF CURRENT TRENDS INDICATE. HOWEVER...MORNING MCS WILL LIKELY DAMPER ANY EXTREME INSTABILITY TRENDS...SO THUNDERSTORM ACTIVITY SHOULD BE MODERATE TO STRONG. DONT EXPECT SEVERE ACTIVITY THROUGH THE NEXT 3/6 HOURS. AFTER 00Z...THUNDERSTORM POTENTIAL WILL LIKELY INCREASE AS THE LOW LEVEL JET INCREASES AND THUNDERSTORM ACTIVITY FROM OKLAHOMA AND SOUTHEAST KANSAS MOVES NORTHWARD. JLT && SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, May 6, 1:01 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 101 PM CDT SUN MAY 6 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 101 PM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS SOME OF WHICH MAY BE SEVERE WITH HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE WITH THE STRONGEST STORMS. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH EARLY THIS EVENING... AND WILL CONTINUE TO BE POSSIBLE TONIGHT WEST OF AN OSCEOLA TO CASSVILLE LINE. SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY WEST OF A WARSAW TO AVA LINE THIS AFTERNOON AND EARLY THIS EVENING. DISCUSSION: THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS EASTERN KANSAS BY NOON AND MOVE INTO WESTERN MISSOURI THROUGH THE AFTERNOON. WIND SHEAR MAY BE SUFFICIENT FOR A SEVERE STORMS FROM NOON INTO EARLY THIS EVENING WEST OF A WARSAW TO AVA LINE. ISOLATED TORNADOES...HAIL TO THE SIZE OF WALNUTS AND WIND GUSTS TO 60 MPH ARE POSSIBLE ACROSS EXTREME SOUTHEAST KANSAS AND TORNADO WATCH 243 IS IN EFFECT THROUGH 6 PM THIS EVENING. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE THE MAIN THREATS ACROSS WESTERN MISSOURI WEST OF A LINE FROM WARSAW TO AVA. THUNDERSTORMS ACROSS THE REST OF THE MISSOURI OZARKS MAY PRODUCE HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50 MPH. MOST OF THE THUNDERSTORM ACTIVITY WILL QUICKLY DIMINISH THIS EVENING. A FEW THUNDERSTORMS WILL STILL BE POSSIBLE LATE TONIGHT OVER EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL GRADUALLY INCREASE THROUGH MIDWEEK. STRONG TO SEVERE STORMS WILL BE POSSIBLE...BUT SPECIFIC DETAILS REMAIN IN QUESTION. THERE WILL ALSO BE A THREAT FOR HEAVY RAINFALL AND LOCALIZED FLOODING...MAINLY OVER EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS EXTREME SOUTHEAST KANSAS AND WEST OF A LINE FROM WARSAW TO AVA BY 3 PM THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Special weather statement, May 6, 12:40 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1240 PM CDT SUN MAY 6 2007 MOZ055-061845- BENTON- 1240 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ALERT FOR BENTON COUNTY UNTIL 145 PM CDT... AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS MOVING INTO WESTERN BENTON COUNTY...AND MOVING NORTHEAST AT 35 MPH. THESE STORMS WILL BE... NEAR LINCOLN BY 100 PM CDT. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. CRAMER
Local storm report, May 6, 1:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL 3 NW COLE CAMP 38.49N 93.24W
05/06/2007 E0.88 INCH BENTON MO CO-OP OBSERVER
HEAVY RAIN AND HAIL TO SIZE OF NICKLES
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:39 PM CDT | Flash Flood Warning | SGF | Benton | 6 hr |
| May 6, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 28 min |
| May 6, 3:01 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 43 min |
| May 6, 3:21 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| May 6, 3:26 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 79 min |
| May 6, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 71 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 43 min |
| May 6, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 18 min |
| May 6, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 89 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.